# SDR F3LA2024032200038

- Difficulty date: March 13, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N332FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8306
- Aircraft time: 18,245 hours, 8,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Frms 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX.L/H CABIN FLOOR AFT-ENTRANCE AREA- L/H LATERAL SHEAR PLATE FR66 AND FR70 HAVE CORROSION AND CRACK DOT 870-011.   L/H CABIN AFT FLOOR ENTRANCE AREA LATERAL SHEAR PLATE FR66 TO FR70  REMOVED AND REPLACED IAW A320 SRM 51-72-11-911-001 A320 SRM 51-44-11 AND AMM 320 34-55-11-000-001-A. MX ACTION IS ACCEPTABLE.
